Vol. 43, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Linearly stratifiable spaces

Jerry Eugene Vaughan

Vol. 43 (1972), No. 1, 253–266
Abstract

The purpose of this paper is to introduce a new class of spaces, called linearly stratifiable spaces, which contains the class of stratifiable spaces and is contained in the class of hereditarily paracompact spaces. The notion of linearly stratifiable spaces is related to several of the concepts most recently studied by the late Professor Hisahiro Tamano, and also to questions raised by A. H. Stone and E. A. Michael concerning the normality and paracompactness of certain product spaces.

Mathematical Subject Classification 2000
Primary: 54E20
Milestones
Received: 15 July 1971
Published: 1 October 1972
Authors
Jerry Eugene Vaughan